# SDR JIKA2022011801

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N108SX
- Make and model: Beech C-99
- Aircraft serial: U184
- Aircraft time: 27,792 hours, 37,648 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW REPORTED SPARKS COMING FROM UNDER PILOT SIDE INBOARD SUBPANEL AFTER ROTATION AND GEAR RETRACTION. MAINTENANCE REPAIRED WIRING OFF OF THE BEACON SWITCH OPS CHECK NORMAL REROUTED WIRING AWAY FROM STRUCTURAL SUPPORT. SYSTEM OPS CHECKED GOOD.
